Quetiapine, alprazolam and Trazodone mix at the same time?

  1. Hello,

    I work in a different country (Portugal), so laws may not be equal. Anyway, my Board of Nursing allow nurses to refuse medical prescriptions, based on our nursing assessment.

    I'm a nurse in a Nursing Home. Nursing homes in Portugal, usualy have residents 24/7, and ambulatory patients, who spent day time in the facility with some activities, and then go home. All the medication is prepared by nurses.

    So, going straight to the point, I have a patient who take 100 mg of quetiapine and 150 mg trazodone at night, and last week, doctor just add 0,25mg alprazolam at the same time.

    It is safe to mix all that medications, in a ambulatory patient, who I can't monitor to interactions?

    Thanks for your help and by the way, sorry for any typo.
    •  
  2. 1 Comments

  3. by   caliotter3
    Best to speak to the doctor. He should be happy to explain his reasoning. Or, you can ask your nursing supervisor. The new prescription could be the result of a nursing update provided to the doctor.

close